<  Back to the Polytechnique Montréal portal

Fault detection for discrete-time Markov jump linear systems with partially known transition probabilities

Lixian Zhang, El-Kébir Boukas, Luc Baron and Hamid Reza Karimi

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/17407/
Journal Title: International Journal of Control (vol. 83, no. 8)
Publisher: Taylor & Francis
DOI: 10.1080/00207179.2010.481023
Official URL: https://doi.org/10.1080/00207179.2010.481023
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Zhang, L., Boukas, E.-K., Baron, L., & Karimi, H. R. (2010). Fault detection for discrete-time Markov jump linear systems with partially known transition probabilities. International Journal of Control, 83(8), 1564-1572. https://doi.org/10.1080/00207179.2010.481023

Statistics

Dimensions

Repository Staff Only

View Item View Item